RUS
ENG
Full version
JOURNALS
// Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
// Archive
Trudy SVMO, 2008, Volume 10, Number 1,
Pages
82–88
(Mi svmo127)
Second-order continuous regularized method for quasivariational inequalities of special form
I. P. Ryazantseva
Abstract:
For quasivariational inequalities with monotone operators in a Hilbert space second-order continuous method with perturbed data is constructed, sufficient conditions for strong convergence of the method are obtained
Keywords:
quasivariational inequalition, monotone operator, continuous method, regularization.
UDC:
517.988.68
First page:
PDF файл
References
©
Steklov Math. Inst. of RAS
, 2025